MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00516700
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was contaminated and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that on february 11, 2021 a wallflex esophageal fully covered stent was implanted to treat a stenosis in the middle esophagus during a stent placement procedure performed on (b)(6) 2021.On (b)(^) 2021, the patient presented with dysphagia and emergency imaging was performed.It was noted that the stent migrated to the gastric chamber.The patient's anatomy was dilated to 15cm and the stent was removed together with the three clips which that were intended to keep the stent in place.A new stent was not placed during the procedure due to the dilation size of the anatomy.Radiotherapy and quantitative magnetization (qmt) were started to treat the patient with some improvements, and another stent will be placed.Note: boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
WALLFLEX ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11426752
Report Number3005099803-2021-00942
Device Sequence Number4076238
Product Code ESW
UDI-Device Identifier08714729778035
UDI-Public08714729778035
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K091510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2022
Device Model NumberM00516700
Device Catalogue Number1670
Device Lot Number0026221911
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR